Logo TU Ilmenau

Photo of the Contact Person
Contact Person

Prof. Dr. Michael Stiebitz

Head of Institute

Phone +49 3677 69-3633

Send email



Publications at the institute since 1990

Anzahl der Treffer: 1172
Erstellt: Sun, 19 Jan 2020 08:20:59 +0100 in 0.0442 sec

Babovsky, Hans;
Macroscopic limit for an evaporation-condensation problem. - In: European journal of mechanics. Fluids. - Paris : Gauthier-Villars, 1998- ; ZDB-ID: 2019287-3, ISSN 18737390, Bd. 63 (2017), S. 106-112
Schweser, Thomas; Stiebitz, Michael;
Degree choosable signed graphs. - In: Discrete mathematics. - Amsterdam [u.a.] : Elsevier, Bd. 340 (2017), 5, S. 882-891
Derkach, Vladimir; Trunk, Carsten;
Coupling of definitizable operators in Krein spaces. - Ilmenau : Technische Universität, Institut für Mathematik, 2017. - 1 Online-Ressource (18 Seiten). . - (Preprint. - M17,03)

Indefinite Sturm-Liouville operators defined on the real line are often considered as a coupling of two semibounded symmetric operators defined on the positive and the negative half axis. In many situations, those two semibounded symmetric operators have in a special sense good properties like a Hilbert space self-adjoint extension. In this paper we present an abstract approach to the coupling of two (definitizable) self-adjoint operators. We obtain a characterization for the definitizability and the regularity of the critical points. Finally we study a typical class of indefinite Sturm-Liouville problems on the real line.
Fleige, Andreas; Winkler, Henrik;
An indefinite inverse spectral problem of Stieltjes type. - Ilmenau : Technische Universität, Institut für Mathematik, 2017. - 1 Online-Ressource (25 Seiten). . - (Preprint. - M17,02)
Giribet, Juan; Langer, Matthias; Leben, Leslie; Maestripieri, Alejandra; Martínez Pería, Francisco; Trunk, Carsten;
Spectrum of J-frame operators. - Ilmenau : Technische Universität, Institut für Mathematik, 2017. - 1 Online-Ressource (20 Seiten). . - (Preprint. - M17,01)

A J-frame is a frame F for a Krein space which is compatible with the indefinite inner product in the sense that it induces an indefinite reconstruction formula that resembles those produced by orthonormal bases in H . With every J-frame the so-called J-frame operator is associated, which is a self-adjoint operator in the Krein space H. The J-frame operator plays an essential role in the indefinite reconstruction formula. In this paper we characterize the class of J-frame operators in a Krein space by a 2X2 block operator representation. The J-frame bounds of F are then recovered as the suprema and infima of the numerical ranges of some uniformly positive operators which are build from the entries of the 2X2 block representation. Moreover, this 2X2 block representation is utilized to obtain enclosures for the spectrum of J-frame operators, which finally leads to the construction of a square root. This square root allows a complete description of all J-frames associated with a given J-frame operator.
Bang-Jensen, Jørgen; Bessy, Stéphane; Jackson, Bill; Kriesell, Matthias;
Antistrong digraphs. - In: Journal of combinatorial theory. . - Orlando, Fla. : Academic Press, 1971- ; ZDB-ID: 1469158-9, Bd. 122 (2017), S. 68-90
Proch, Michael; Worthmann, Karl; Schlüchtermann, Jörg;
A negotiation-based algorithm to coordinate supplier development in decentralized supply chains. - In: European journal of operational research : EJOR.. - Amsterdam [u.a.] : Elsevier, ISSN 0377-2217, Bd. 256 (2017), 2, S. 412-429
Mehlhorn, Kurt; Neumann, Adrian; Schmidt, Jens M.;
Certifying 3-edge-connectivity. - In: Algorithmica : an international journal in computer science.. - New York, NY : Springer, ISSN 1432-0541, Bd. 77 (2017), 2, S. 309-335
Behrndt, Jussi; Möws, Roland; Trunk, Carsten;
Eigenvalue estimates for operators with finitely many negative squares. - In: Opuscula mathematica : semiannual.. - Kraków : AGH Univ. of Science and Technology Press, Bd. 36 (2016), 6, S. 717-734
Braun, Philipp; Faulwasser, Timm; Grüne, Lars; Kellett, Christopher M.; Weller, Steven R.; Worthmann, Karl;
Maximal islanding time for microgrids via distributed predictive control. - In: 22nd International Symposium on Mathematical Theory of Networks and Systems : July 12-15, 2016, University of Minnesota, Twin Cities Campus.. - Minneapolis, MN : University Digital Conservancy, ISBN 978-1-5323-1358-5, (2016), S. 652-659